Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 164, NWS Twin Cities, MN

August 27, 2024Washington County, Minnesota; Pierce County, Polk County, Saint Croix County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 27, 2024, 5:45 AM CDT for Washington County, Minnesota; Pierce County, Polk County, Saint Croix County, Wisconsin. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2024, 5:45 AM CDT (10:45 UTC)
Expired
Aug 27, 2024, 6:30 AM CDT
In force
45 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Washington County, MN, Pierce County, WI, Polk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 79 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 5:54 AM CDTTSTM WND DMGRiver Falls, WILarge tree snapped at trunk. Video sent via Twitter.
Aug 27, 6:18 AM CDTTSTM WND DMGStar Prairie, WI2ft diameter trees uprooted.
Aug 27, 6:27 AM CDTTSTM WND DMG5 Sw Amery, WI8 to 9 inch diameter trees snapped.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 10.8 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2024-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4426 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2024-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4426 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1062 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

237 
WUUS53 KMPX 271045
SVRMPX
MNC163-WIC093-095-109-271130-
/O.NEW.KMPX.SV.W.0164.240827T1045Z-240827T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
545 AM CDT Tue Aug 27 2024

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Northern Washington County in east central Minnesota...
  Pierce County in west central Wisconsin...
  St. Croix County in west central Wisconsin...
  South central Polk County in northwestern Wisconsin...

* Until 630 AM CDT.

* At 544 AM CDT, severe thunderstorms were located along a line
  extending from Lino Lakes to Lake Elmo to 6 miles south of
  Prescott, moving east at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  River Falls, Stillwater, Hugo, Hudson, and North Hudson around 550 
  AM CDT.
  Ellsworth around 555 AM CDT.
  Somerset and Roberts around 600 AM CDT.
  New Richmond, Hammond, and Baldwin around 605 AM CDT.
  Woodville and Star Prairie around 610 AM CDT.
  Elmwood around 615 AM CDT.
  Glenwood City around 620 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing wind damage across the Twin Cities metro. 
SEEK SHELTER NOW inside a sturdy structure and stay away from 
windows! 

&&

LAT...LON 4501 9213 4469 9214 4461 9261 4486 9279
      4509 9286 4525 9303 4528 9302 4530 9289
      4530 9274 4533 9269 4537 9248
TIME...MOT...LOC 1044Z 263DEG 47KT 4517 9312 4498 9290 4466 9276 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
3 follow-up statements
130 
WWUS53 KMPX 271059
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
559 AM CDT Tue Aug 27 2024

MNC163-WIC093-095-109-271130-
/O.CON.KMPX.SV.W.0164.000000T0000Z-240827T1130Z/
Washington MN-Pierce WI-St. Croix WI-Polk WI-
559 AM CDT Tue Aug 27 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR NORTHERN WASHINGTON...PIERCE...ST. CROIX AND SOUTH CENTRAL POLK
COUNTIES...

At 559 AM CDT, severe thunderstorms were located along a line
extending from near Scandia to near Roberts to near Ellsworth, moving
east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  New Richmond, Somerset, Hammond, Baldwin, and Roberts around 605 
  AM CDT.
  Woodville and Star Prairie around 610 AM CDT.
  Elmwood around 615 AM CDT.
  Glenwood City around 620 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing wind damage. SEEK SHELTER NOW inside a 
sturdy structure and stay away from windows.
 
&&

LAT...LON 4501 9213 4469 9214 4461 9261 4486 9279
      4509 9286 4525 9303 4528 9302 4530 9289
      4530 9274 4533 9269 4537 9248
TIME...MOT...LOC 1059Z 261DEG 51KT 4520 9286 4501 9265 4469 9251 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
500 
WWUS53 KMPX 271111
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
611 AM CDT Tue Aug 27 2024

MNC163-271120-
/O.CAN.KMPX.SV.W.0164.000000T0000Z-240827T1130Z/
Washington MN-
611 AM CDT Tue Aug 27 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

&&

LAT...LON 4502 9214 4469 9214 4466 9232 4466 9253
      4487 9262 4501 9263 4516 9277 4517 9275
      4519 9277 4521 9275 4529 9276 4533 9269
      4537 9248
TIME...MOT...LOC 1110Z 260DEG 51KT 4522 9267 4504 9240 4472 9234 

$$

WIC093-095-109-271130-
/O.CON.KMPX.SV.W.0164.000000T0000Z-240827T1130Z/
Pierce WI-St. Croix WI-Polk WI-
611 AM CDT Tue Aug 27 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR NORTHEASTERN PIERCE...ST. CROIX AND SOUTH CENTRAL POLK
COUNTIES...

At 610 AM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Somerset to near Baldwin to 6 miles
east of Ellsworth, moving east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  New Richmond, Woodville, Glenwood City, Elmwood, and Star Prairie 
  around 615 AM CDT.

Other locations impacted by these severe thunderstorms include El
Paso, Osceola Airport, Boardman, Wilson, Huntington, Martel,
Wanderoos, Beldenville, East Farmington, and Hersey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing wind damage. SEEK SHELTER NOW inside a 
sturdy structure and stay away from windows.
 
&&

LAT...LON 4502 9214 4469 9214 4466 9232 4466 9253
      4487 9262 4501 9263 4516 9277 4517 9275
      4519 9277 4521 9275 4529 9276 4533 9269
      4537 9248
TIME...MOT...LOC 1110Z 260DEG 51KT 4522 9267 4504 9240 4472 9234 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
353 
WWUS53 KMPX 271127
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
627 AM CDT Tue Aug 27 2024

WIC093-095-109-271137-
/O.EXP.KMPX.SV.W.0164.000000T0000Z-240827T1130Z/
Pierce WI-St. Croix WI-Polk WI-
627 AM CDT Tue Aug 27 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PIERCE...ST.
CROIX AND SOUTH CENTRAL POLK COUNTIES WILL EXPIRE AT 630 AM CDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Twin Cities.

&&

LAT...LON 4502 9214 4469 9214 4466 9232 4466 9253
      4487 9262 4501 9263 4516 9277 4517 9275
      4519 9277 4521 9275 4529 9276 4533 9269
      4537 9248
TIME...MOT...LOC 1127Z 263DEG 47KT 4526 9225 4508 9198 4476 9192 

$$

Borghoff

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 2:36 AM CDT, 3 hours 9 minutes earlier. Its key messages:

  • Another round of thunderstorms is expected early this morning. The severe risk is expected to be limited, but a few severe storms are still possible.
  • Cooler the rest of this week, with the next chance for showers and thunderstorms expected Thursday.
Area forecast discussion, Aug 27, 2:36 AM CDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
236 AM CDT Tue Aug 27 2024

.KEY MESSAGES...

- Another round of thunderstorms is expected early this morning.
  The severe risk is expected to be limited, but a few severe
  storms are still possible.

- Cooler the rest of this week, with the next chance for showers
  and thunderstorms expected Thursday.

&&

.DISCUSSION...
Issued at 236 AM CDT Tue Aug 27 2024

The next round of thunderstorms is ongoing across southwestern
MN. These storms are expected to track east northeast along a
moisture and instability gradient through the early morning.
Some severe risk will exist given 2000 J/kg MUCAPE and 30-40 kts
of effective shear. A stable boundary layer may limit the wind
threat and so far cores have not exhibited much of a large hail
threat either. Therefore, isolated instances of severe weather
are possible during the next several hours and we are not
anticipating a repeat of the well-organized MCS from Monday
evening.

Following this morning's activity, additional organized
complexes are not anticipated for the rest of the day. There
may be some isolated or scattered cells that develop across
central MN and western WI this afternoon and evening as the
shortwave trough axis passes through. Deep layer shear is good,
and a pocket of steeper mid level lapse rates (7-7.5 C/km) will
be passing overhead mid afternoon. Boundary layer flow is weak
enough that we won't be advecting much drier air in and dew
points may still be near 70 in east central MN and west central
WI. Therefore, a few stronger storms can't be ruled out.

High pressure will build south to north of the Great Lakes
Wednesday. This will bring drier air in for a time, but the next
feature to watch is a rather potent trough tracking along the
US/Canada border Wednesday night and Thursday. Return flow will
draw deeper moisture back northward Thursday ahead of a cold
front. Pwats could return to near 2 inches by afternoon.
Forcing/convergence along the cold front is better than we've
seen recently. A band of showers and thunderstorms is expected
to develop and push through the area Thursday afternoon and
Thursday night.

Cooler and drier air will then persist through Labor Day
weekend, especially following the passage of a secondary front
Saturday night. Lows in the 40s are possible Sunday night with
highs in the upper 60s to low 70s Labor Day.

&&

.AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/...
Issued at 1220 AM CDT Tue Aug 27 2024

Kept most of the previous TAF intact as the timing still lines
up with the recent CAMs as another line of thunderstorms is
approaching western Minnesota right now. TEMPO groups within
each TAF should be the approximate timing tracked by current
storm motion. Besides the TSRA potential, MVFR CIGS are
prevalent from stratus and fog and will slowly lift throughout
the day after the storms move through. Right now the expectation
is to main VFR CIGS through the end of the period but see a
return to MVFR by 12z Wednesday.

KMSP...The 2nd round of TSRA is not expected to be as strong as
what went through earlier this evening, however gusts exceeding
50kts are possible should they be severe. The better chance for
severe right now looks to stay south of MSP from MKT to I-90.

/OUTLOOK FOR KMSP/
WED...MVFR/BR early, then VFR. Wind N to NE 5kts.
THU...MVFR/IFR, SHRA/-TSRA likely. Wind SW 10kts.
FRI...VFR. Wind W 5-10kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.

&&

DISCUSSION...Borghoff
AVIATION...TDH
Hazardous weather outlook, Aug 27, 3:11 AM CDT, 2 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
311 AM CDT Tue Aug 27 2024

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
280815-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
311 AM CDT Tue Aug 27 2024

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Today and Tonight.

A few strong to severe storms are expected to move through the
area this morning, followed by further scattered showers and
storms through the afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

In the hours before

Special weather statement, Aug 27, 4:45 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
445 AM CDT Tue Aug 27 2024

MNZ059-060-066>070-076-271030-
Le Sueur MN-Dakota MN-Hennepin MN-McLeod MN-Carver MN-Sibley MN-
Scott MN-Wright MN-
445 AM CDT Tue Aug 27 2024

...STRONG THUNDERSTORMS WILL IMPACT HENNEPIN...SOUTH CENTRAL
WRIGHT...WEST CENTRAL DAKOTA...NORTHERN LE SUEUR...EASTERN SIBLEY...
SCOTT...NORTHEASTERN MCLEOD AND CARVER COUNTIES THROUGH 530 AM CDT...

At 444 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Silver Lake to near Norwood Young America
to near Le Sueur. Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Waconia, Belle Plaine, Jordan, Carver, and Winsted around 450 AM
  CDT.
  Chaska, Chanhassen, Victoria, New Prague, and Minnetrista around
  455 AM CDT.
  Eden Prairie, Minnetonka, Shakopee, Prior Lake, and Mound around
  500 AM CDT.
  Bloomington, Edina, Savage, Hopkins, and Medina around 505 AM CDT.
  Minneapolis, Plymouth, Burnsville, Lakeville, and St. Louis Park
  around 510 AM CDT.
  Eagan, Maple Grove, Apple Valley, Golden Valley, and MSP
  International Airport around 515 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4440 9395 4445 9393 4446 9401 4465 9418
      4487 9433 4516 9364 4498 9320 4466 9323
      4437 9393
TIME...MOT...LOC 0944Z 246DEG 46KT 4489 9415 4476 9386 4448 9385

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Borghoff
Local storm report, Aug 27, 5:21 AM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
521 AM CDT Tue Aug 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 AM     Tstm Wnd Gst     2 SW Eden Prairie       44.83N 93.47W
08/27/2024  M61 MPH          Hennepin           MN   ASOS

            ASOS station KFCM Eden Prairie AP.

&&

TDH
Local storm report, Aug 27, 5:22 AM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
522 AM CDT Tue Aug 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 AM     Tstm Wnd Gst     2 SW Eden Prairie       44.83N 93.47W
08/27/2024  M61 MPH          Hennepin           MN   ASOS

            ASOS station KFCM Eden Prairie AP.

&&

CTG
Local storm report, Aug 27, 5:25 AM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
525 AM CDT Tue Aug 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     Tstm Wnd Gst     Deephaven               44.93N 93.52W
08/27/2024  M59 MPH          Hennepin           MN   Mesonet

&&

Borghoff
Local storm report, Aug 27, 5:33 AM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
533 AM CDT Tue Aug 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 AM     Tstm Wnd Gst     2 E Richfield           44.88N 93.23W
08/27/2024  M61 MPH          Hennepin           MN   ASOS

            ASOS station KMSP Minneapolis-St. Paul AP.

&&

TDH
Local storm report, Aug 27, 5:42 AM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
542 AM CDT Tue Aug 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 AM     Tstm Wnd Gst     2 ESE St. Paul          44.93N 93.05W
08/27/2024  M64 MPH          Ramsey             MN   ASOS

            ASOS station KSTP St. Paul Dwtn AP.

&&

TDH

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 7:12 PM CDTSpecial Weather StatementMPXLe Sueur, Nicollet48 min
Aug 26, 7:20 PM CDTSpecial Weather StatementMPXAnoka, Chisago, Isanti40 min
Aug 26, 7:23 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXDakota, Ramsey, Washington52 min
Aug 26, 7:26 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXAnoka, Chisago, Isanti49 min
Aug 26, 7:39 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Ramsey, Washington36 min
Aug 27, 4:07 AM CDTSpecial Weather StatementMPXNicollet, Sibley38 min
Aug 27, 4:45 AM CDTSpecial Weather StatementMPXCarver, Hennepin, McLeod, Scott45 min
Aug 27, 5:00 AM CDTSevere Thunderstorm WarningMPXCarver, Dakota, Hennepin, Scott45 min
Aug 27, 5:18 AM CDTSevere Thunderstorm WarningMPXAnoka, Dakota, Ramsey, Washington42 min
Aug 27, 5:28 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Washington47 min
Aug 26, 8:12 PM CDTSevere Thunderstorm WarningMPXBarron, Dunn, Pepin, Pierce, Polk, Saint Croix48 min
Aug 26, 8:55 PM CDTSevere Thunderstorm WarningMPXBarron, Chippewa, Dunn, Rusk65 min
Aug 26, 8:58 PM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire, Pepin, Pierce62 min
Aug 26, 9:59 PM CDTSevere Thunderstorm WarningMPXChippewa, Eau Claire16 min
Aug 27, 6:22 AM CDTSevere Thunderstorm WarningMPXBarron, Chippewa, Dunn, Polk, Saint Croix53 min
Aug 27, 6:32 AM CDTSpecial Weather StatementMPXPolk43 min
Aug 27, 6:50 AM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire40 min
Aug 27, 7:07 AM CDTSpecial Weather StatementMPXChippewa, Rusk53 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2024Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.